zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Highly nonlinear neutral stochastic differential equations with time-dependent delay and the Euler-Maruyama method. (English) Zbl 1235.65009
Summary: The subject of this paper is the development of discrete-time approximations for solutions of a class of highly nonlinear neutral stochastic differential equations with time-dependent delay. The main contribution is to establish the convergence in probability of the Euler-Maruyama approximate solution without the linear growth condition, that is, under Khasminskii-type conditions. The presence of the delayed argument in the equation, especially in the derivative of the state variable, requires a special treatment and some additional conditions, except the conditions that guarantee the existence and uniqueness of the exact solution. The existence and uniqueness result and the convergence in probability are directly influenced by the properties of the delay function.

MSC:
65C30Stochastic differential and integral equations
60H35Computational methods for stochastic equations
60H10Stochastic ordinary differential equations
34K28Numerical approximation of solutions of functional-differential equations
34K50Stochastic functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Jovanović, M.; Janković, S.: Neutral stochastic functional differential equations with additive perturbations, Appl. math. Comput. 213, 370-379 (2009) · Zbl 1221.34221 · doi:10.1016/j.amc.2009.03.031
[2] Liu, K.; Xia, X.: On the exponential stability in mean square of neutral stochastic functional differential equations, Syst. control lett. 37, 207-215 (1999) · Zbl 0948.93060 · doi:10.1016/S0167-6911(99)00021-3
[3] Mao, X.: Stochastic differential equations and applications, (1997) · Zbl 0892.60057
[4] Mao, X.: Razumikhin-type theorems on exponential stability of neutral stochastic functional differential equations, SIAM J. Math. anal. 28, 389-401 (1997) · Zbl 0876.60047 · doi:10.1137/S0036141095290835
[5] Randjelović, J.; Janković, S.: On the pth moment exponential stability criteria of neutral stochastic functional differential equations, J. math. Anal. appl. 326, 266-280 (2007) · Zbl 1115.60065 · doi:10.1016/j.jmaa.2006.02.030
[6] Buckwar, E.; Shardlow, T.: Weak approximation of stochastic differential delay equations, IMA J. Numer. anal., 57-86 (2005) · Zbl 1076.65010 · doi:10.1093/imanum/drh012
[7] Janković, S.; Ilić, D.: An analytic approximation of solutions of stochastic differential equations, Comput. math. Appl. 47, 903-912 (2004) · Zbl 1075.60067 · doi:10.1016/S0898-1221(04)90074-0
[8] Janković, S.; Ilić, D.: An analytic approximate method for solving stochastic integrodifferential equations, J. math. Anal. appl. 320, 203-245 (2006) · Zbl 1160.60325 · doi:10.1016/j.jmaa.2005.06.092
[9] Küchler, U.; Platen, E.: Strong discrete time approximation of stochastic differential equations with time delay, Math. comput. Simulation 54, 189-205 (2000)
[10] Mao, X.: Exponential stability of equidistant Euler--Maruyama approximations of stochastic differential delay equations, J. comput. Appl. math. 200, 297-316 (2007) · Zbl 1114.65005 · doi:10.1016/j.cam.2005.11.035
[11] Milošević, M.; Jovanović, M.; Janković, S.: An approximate method via Taylor series for stochastic functional differential equations, J. math. Anal. appl. 363, 128-137 (2010) · Zbl 1185.60078 · doi:10.1016/j.jmaa.2009.07.061
[12] Milošević, M.; Jovanović, M.: A Taylor polynomial approach in approximations of solution to pantograph stochastic differential equations with Markovian switching, Math. comput. Modelling 53, 280-293 (2011) · Zbl 1211.65009 · doi:10.1016/j.mcm.2010.08.016
[13] Wu, F.; Mao, X.: Numerical solutions of neutral stochastic functional differential equations, SIAM J. Numer. anal. 46, 1821-1841 (2008) · Zbl 1173.65004 · doi:10.1137/070697021
[14] Mao, X.; Sabanis, S.: Numerical solutions of stochastic differential delay equations under local Lipschitz condition, J. comput. Appl. math. 151, 215-227 (2003) · Zbl 1015.65002 · doi:10.1016/S0377-0427(02)00750-1
[15] Mao, X.; Rassias, M. J.: Khasminskii-type theorems for stochastic differential delay equations, Stoch. anal. Appl., 1045-1069 (2005) · Zbl 1082.60055 · doi:10.1080/07362990500118637
[16] Luo, Q.; Mao, X.; Shen, Y.: New criteria on exponential stability of neutral stochastic differential delay equations, Syst. control lett. 55, 826-834 (2006) · Zbl 1100.93048 · doi:10.1016/j.sysconle.2006.04.005
[17] Xue, M.; Zhou, S.; Hu, S.: Stability of nonlinear neutral stochastic functional differential equations, J. appl. Math. (2010) · Zbl 1206.60058 · doi:10.1155/2010/425762
[18] Mao, X.: Numerical solutions of stochastic differential delay equations under the generalized khasminskii-type conditions, Appl. math. Comput. (2010)
[19] Loève, M.: Probability theory, (1963) · Zbl 0095.12201